# SDR DHL2006780130

- Difficulty date: December 3, 2006
- Submitted: December 3, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E DOOR SURROUND AFT FRAME CORRODED, BS 450, BL 0.  CORROSION AT AFT FRAME OUT OF LIMITS PER B727 SRM 51-10-6 AND 53-30-1 FIG 1.  REMOVED AND FABRICATED NEW FRAME SECTION (FROM SAMPLE) FROM 7075-TO, .040", PO NR 9003849, PER B727 SRM 53-10-2.  HEAT TREATED TO T6 HARDNESS PER FLIGHTSTAR ACFT SERV ENGINEERING REPORT NR 2-37153-801 REV IR.  TREATED, PRIMED, AND INSTALLED FRAME SECTION PER B727 SRM 51-10-2 AND 51-30-2.
